RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 4, Pages 473–484 (Mi msb6425)  

Sur la convergence de la série d'Abel

W. Gontcharoff


Full text: PDF file (1014 kB)

Bibliographic databases:
Received: 22.05.1935
Language:

Citation: W. Gontcharoff, “Sur la convergence de la série d'Abel”, Mat. Sb., 42:4 (1935), 473–484

Citation in format AMSBIB
\Bibitem{Gon35}
\by W.~Gontcharoff
\paper Sur la convergence de la s\'erie d'Abel
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 4
\pages 473--484
\mathnet{http://mi.mathnet.ru/msb6425}
\zmath{https://zbmath.org/?q=an:0013.16101|61.1138.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6425
  • http://mi.mathnet.ru/eng/msb/v42/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:165
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020